Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Efexor XR - Long Term Withdrawal - Anyone Else? Woz

Posted by Tracee on June 16, 2003, at 7:46:33

In reply to Re: Efexor XR - Long Term Withdrawal - Anyone Else?, posted by Woz on June 16, 2003, at 4:58:08

I know exactly what you mean Woz.I take my efexor at night.I forgot to take it once and the following day,I couldn't figure out what was wrong with me!I had all of the symptoms you described and I didn't like it at all.I didn't find out until I went to take my next dose, then realised I had missed the day before's.
You say that at least before you were on it you could feel.I miss that too.My family say I'm just not me anymore.
My G.P. has decide he can't take me any further and has referred me on to a psychiatrist.I haven't made the appointment yet, but I have decided to not go 'cold turkey' off the efexor.For now, I'm just taking things one day at a time.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Tracee thread:104118
URL: http://www.dr-bob.org/babble/20030614/msgs/234272.html